| Model Number |
MMT-864 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in colombia.It was reported that patient faced infusion set tubing occlusion event on (b)(6) 2024.No further information was available.
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: (b)(6).